A case of transient neurologic symptoms following epidural mepivacaine and spinal tetracaine

Tamie Takenami, Yoo Kondou, Hiroshi Kimotsuki, Hirotsugu Okamoto, Sumio Hoka

Research output: Contribution to journalArticle

Abstract

In summary, we have reported a patient who developed symptoms compatible with TNS after spinal anesthesia with a clinically recommended dose of tetracaine. The combination of the lithotomy position and epidural mepivacaine prior to spinal tetracaine may have had a synergistic effect on the symptoms. Careful consideration of the total local anesthetic dose at relatively short intervals may be needed during combined spinal and epidural anesthesia.

Original languageEnglish
Pages (from-to)336-338
Number of pages3
JournalJournal of Anesthesia
Volume16
Issue number4
DOIs
Publication statusPublished - 2002
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Anesthesiology and Pain Medicine

Fingerprint Dive into the research topics of 'A case of transient neurologic symptoms following epidural mepivacaine and spinal tetracaine'. Together they form a unique fingerprint.

  • Cite this